# SDR SIMA20140625001

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 26,636 hours, 23,845 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200108017
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT AT FL 200 VISIBLE SMOKE & A BURNING SMELL WERE PRESENT IN THE CABIN & COCKPIT.  FOLLOWED EPC & AOM1 PROCEDURES CONDUCTED EMER LANDING.  R & R NR 1 AIR CYCLE MACHINE IAW AMM 21-51-03.  OPERATIONS CHECKED GOOD.  PERFORMED ETN-EM-72-034 R9.  NO DEFECTS NOTED.  NO VISIBLE SMOKE OR BURNING SMELL IN CABIN OR COCKPIT NOTED.
